# SDR YENA2025010700024

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 47,111 hours, 16,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#939, JFK-SJD. 'HEAVY DIRTY SOCK SMELL DURING DESCENT THROUGH 5000 FT AT 1000 FT DESCENDING SMELL WAS EVEN  STRONGER ,WE OPEN COCKPIT WINDOW DURING TAXI IN. ( PACKS );COMPLIED WITH INFO NOTICE 2017-T015K AND TSM 05-50-00810-831-A. PERFORMED DECONTAMINATION OF ECS SYSTEM PER AMM 21-00-00-615-802. NO SIGN OF ODOR NOTED DURING DECONTAMINATION . PERFORMED IDLE ENGINE GROUND RUN PACK DECONTAMINATION PER AMM 71-00-00-810-801. COULD NOT DUPLICATE ODOR IN CABIN OR COCKPIT. REPLACED L/H AND R/H RECIRCULATION FILTER PER AMM 21-21-41. AFTER ENGINE RUN NO HIGH OIL LEVEL CONSUMPTION NOTED. PERFORMED INSPECTION OF APU PER TSM 49-00-00-200-811-A WITH BLACK LIGHT. NO SIGN OF OIL LEAKAGE NOTED. UNABLE TO DUPLICATE DODR EVENT THROUGH APU OR ENGINES. PER MCC FURTHER TROUBLESHOOTING REQUIRED DUE TO HISTORY OF AIRCRAFT ODOR EVENTS.'
